# SDR HEEA0011865

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp AS 355F1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 355A32209620
- Condition: Corroded
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD FACE.  DENTS ON ROLLER BEARING RACE ON SHAFT.
